| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: osteoporosis
[ Back to Messages
Posted by Marge
on December 02, 1999 at 16:52:25:
In Reply to: Re: osteoporosis posted by Toni on November 30, 1999 at 20:58:44:
: : I have Gerd and fosamax seems to activate it.
: : Is there a way to take it and avoid this?
: : Would prefer this medication to Miacalcin.
: I thought with Gerd you couldn't take Fosamax...I have been on Fosamax for a month now. Had heartburn off and on for years. Last week I had trouble swallowing, and pain in the chest upon swallowing, so discontinued the Fosamax immediately. I'm disappointed, but prefer not to have esophagus problems. My doctor said he would change me to Evista if I couldn't tolerate the Fosamax.
: I'm calling the doctor tommorrow to make an appointment.
Toni, thanks for your reply. I had the same trouble so changed to Miacalcin nasal
spray. It works fine.
All times are GMT -7. The time now is 06:27 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!